# SDR 20001127AP010

- Difficulty date: June 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N142WE
- Make and model: Doug DC-10-40
- Aircraft serial: 46966
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: NRC6053506
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 46,066 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AT MIA, WHILE SB DC10-57A143, INTERGRANULAR CORROSION WAS FOUND ON THE FORWARD HORIZONTAL FLANGE (UPPER/INTERIOR SIDE) OF ARC1713-2 RIGHT OUTBOARD FLAP LOWER REAR SPAR CAP AT STATIONS XOF 549.672-557.489 AND XOF 722.235-2 - 728.653.  REPAIRED IAW EO CH-00-008, SRM VOL 1 CHAP 57-00-01 FIGURES 1 AND 11, AND BOEING TLX CAC-FCO 00-00276H DTD 18 APR 00 AND TLX CAC-FCO 00-00279H DTD 19 APR 00.  RELEASED AIRCRAFT FOR REVENUE SERVICE.  (M)
